Volume 9, Issue 2 (9-2023)                   mmr 2023, 9(2): 190-197 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rezaei G, Jamalzadeh J. A topology on a Special paragroup and its completion. mmr 2023; 9 (2) :190-197
URL: http://mmr.khu.ac.ir/article-1-3102-en.html
1- University of Sistan and Baluchestan , grezaei@math.usb.ac.ir
2- University of Sistan and Baluchestan
Abstract:   (492 Views)
In this paper, we consider a collection ℵ of normal subgroups with closed finite intersection property of a group G. We define a uniformity on the Rees matrix semigroup S from G. So, we study the topological properties of this uniform topology. In particular, we show that if the normal subgroups are closed arbitrary intersection property, then the uniformity is compelete. Finally, if normal subgroups are closed finite intersection property, then we construct a completion.
Full-Text [PDF 674 kb]   (88 Downloads)    
Type of Study: Original Manuscript | Subject: Mat
Received: 2020/06/27 | Revised: 2024/02/17 | Accepted: 2022/02/14 | Published: 2023/12/3 | ePublished: 2023/12/3

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb